# SDR FDEA201805231293

- Difficulty date: May 23, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 59,090 hours, 14,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: ABA7202117
- Condition: Cracked
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT RT OBSERVER`S SEAT FLOOR SUPPORT CUTOUT WEB FOUND CRACKED AT BS 365,  RBL 3.5.  THE WEB WAS REPAIRED IAW SRM  53-10-51-2R, FIG 202, REPAIR 1.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
